# SDR FDEA201910292776

- Difficulty date: October 29, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7681503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 450 - 480 X=-107.25 SEAT TRACK FOUND CORROSION. CABIN AT RIGHT HAND SEAT TRACK STATION 450 TO STATION 480 X = - 107.25 , CORROSION   FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1 . CORRODED SEAT TRACK REMOVED AND REPLACED AT STATION 414 TO EXISTING   SPLICE STATION 484 X = - 107.25 AS PER SRM 51-31-01-0G . SEAT TRACK REWORKED BY   MACHINING AS PER DOUGLAS DRAWING ABA7681 REVISION J . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 .
